Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Aggressive behavior, has UTI, rashes and swollen eye. On halaperidol. Suggest?

Hi I am enquiring on behalf of my great grandmother who is 92 and in a residential setting. on the 27th of December she was put on haloperidol due to her aggressive behaviour in the evenings, at the time she did have a UTI . since being on the medication she became unable to stand nor stay awake for very long so she was taking off the medication 3 days ago. last night she developed a temperature, a rash on her neck and a swollen left eye. again she is now unable to stand or stay awake.. should i be overly concerned?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Thanks for posting your query.
Haloperidol will not cause any swelling of the eye.. It could have been by some other factor, can be an allergic reaction or fluid retention or an infection.
Do some warm compresses and see if they help. If not coming down, take her to an ophthalmologist.
Take care..
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor